# SDR 2003UALA00938

- Difficulty date: December 2, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 37,761 hours, 13,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR CUTOUT THRESHOLD SILL WEB CORRODED UNDER THRESHOLD PLATE.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED WEB REPAIR.
